Library Header Image
LSE Research Online LSE Library Services

A polynomial projection-type algorithm for linear programming

Végh, László A. and Zambelli, Giacomo (2014) A polynomial projection-type algorithm for linear programming. Operations Research Letters, 42 (1). pp. 91-96. ISSN 0167-6377

Text - Accepted Version
Download (353kB) | Preview

Identification Number: 10.1016/j.orl.2013.12.007


We propose a simple O([n5/logn]L)O([n5/logn]L) algorithm for linear programming feasibility, that can be considered as a polynomial-time implementation of the relaxation method. Our work draws from Chubanov’s “Divide-and-Conquer” algorithm (Chubanov, 2012), with the recursion replaced by a simple and more efficient iterative method. A similar approach was used in a more recent paper of Chubanov (2013).

Item Type: Article
Official URL:
Additional Information: © 2014 Elsevier B.V.
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Sets: Departments > Management
Research centres and groups > Operations Research Group
Date Deposited: 10 Feb 2014 12:20
Last Modified: 05 Oct 2017 13:09

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics